Soit
Suppose
@article{AIF_1979__29_4_159_0, author = {Shapiro, Joel H.}, title = {Zeros of random functions in {Bergman} spaces}, journal = {Annales de l'Institut Fourier}, pages = {159--171}, publisher = {Institut Fourier}, address = {Grenoble}, volume = {29}, number = {4}, year = {1979}, doi = {10.5802/aif.772}, mrnumber = {81h:30054}, zbl = {0403.46026}, language = {en}, url = {https://www.numdam.org/articles/10.5802/aif.772/} }
TY - JOUR AU - Shapiro, Joel H. TI - Zeros of random functions in Bergman spaces JO - Annales de l'Institut Fourier PY - 1979 SP - 159 EP - 171 VL - 29 IS - 4 PB - Institut Fourier PP - Grenoble UR - https://www.numdam.org/articles/10.5802/aif.772/ DO - 10.5802/aif.772 LA - en ID - AIF_1979__29_4_159_0 ER -
Shapiro, Joel H. Zeros of random functions in Bergman spaces. Annales de l'Institut Fourier, Tome 29 (1979) no. 4, pp. 159-171. doi : 10.5802/aif.772. https://www.numdam.org/articles/10.5802/aif.772/
[1] Intégrabilité des vecteurs gaussiens, C.R. Acad. Sci., Paris, 270 (1970), 1698-1699. | MR | Zbl
,[2] Zeros of functions in Bergman spaces, Duke Math. J., 41 (1974), 693-710. | MR | Zbl
,[3] Some Random Series of Functions, D.C. Heath and Co., Lexington, MA, 1968. | MR | Zbl
,[4] Zeros of holomorphic functions in balls, Indag. Math., 38 (1976), 57-65. | MR | Zbl
,[5] Principles of Real Analysis, 3rd ed., McGraw-Hill, New York, 1976. | Zbl
,[6] Real and Complex Analysis, McGraw-Hill, New York, 1974. | MR | Zbl
,[7] Zeros of functions in weighted Bergman spaces, Michigan Math. J., 24 (1977), 243-256. | MR | Zbl
,Cité par Sources :